# SDR FDEA201408182194

- Difficulty date: August 18, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: ADA02371
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUT OUT AFT LOWER EDGE EXISTING REPAIR DOUBLER FOUND WITH CHAFED MARK FROM STATION 959 TO STATION 999, BETWEEN LONGERON 38 RIGHT AND LONGERON 42 RIGHT.  DAMAGED EXISTING REPAIR DOUBLER FROM STATION 959 TO STATION 999, BETWEEN LONGERON 38 RIGHT AND LONGERON 42 RIGHT AT LOWER FORWARD CARGO DOOR CUTOUT AFT SIDE REMOVED AND REPLACED WITH NEW FABRICATED DOUBLER PER MD10 SRM 51-31-01   VOLUME II REVISION 101.  DOUBLER FABRICATED AS PER MD10 SRM 53-20-00 FIGURE 6 VOLUME I CLASS I REPAIR REVISION 101.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 122.
